I'm on 75mg Effexor (just under 2 weeks) and I feel incredibly spaced out. I don't feel at all depressed or any anxiety, just borderline numb and "not there." My mind is an empty void & ruminations gone, but I literally feel so detached, listless. I'm continuously zoning out during the day, and in conversation. I'm struggling to spell some words (something I'm usually very good at). I could just lay around and stare at the tv like a sloth. This is sooo not me.
I've had this same effect from other antidepressants (hence why I usually end up going off them). Is this effect dose-dependent? Like, if I increase to 150mg will I feel less "tranced", more motivated or will this numbness & detachment increase even more so that I don't care about anything or anyone?? I thought the SNRI's were less likely to cause this?
About to go off abilify. Went from 2.5 mg - 1.25 mg 5 days ago.
since yesterday anxiety, agitation and akathisia has gone through the roof. My intire body tingles, burns etc. And it feels like i’m about to explode. Just can’t relax.
I was only on the drug for 4 weeks.
Any ideas how long this is going to last?? And has anyone experienced this as well?
damn you drugs.. Amiright
So, I am not 100% better.. I still have some weird side effects, but I am no longer taking Cymbalta! I have been wanting to come off this drug for awhile now , I tried once, failed. Then another time, Nope. And 3rd time , well I guess this was the charm. Let me tell you... the withdrawal , terrible. My pdoc increased the Seroquel to level it out..and it was ok for a few days then all of sudden bam... it began. I sweated, it wasn't even like sweating it was a damp cold clammy sweat when after you get sick or have the shits. My moods were terrible. The crying spells, I had to be watched. I was very Manic Depressive. I was sick to my stomach, vomiting etc. I couldn't sleep, I stayed up until 4am and had sleep paralysis. I honestly wanted to give in and go back on it, just so I could not have these side effects. I pushed thru it. It took me about 2 weeks of hell and now it's tolerable, I am starting to feel better where I can actually drive again with out getting sick.
I am getting a little worried tho..because now that I am no longer on any SSRI, or SRNI.. I am starting to feel a lil wound up and agitated. Very hyper too. Hoping this will pass.
Anyway just wanted to express that I made it (so far), even tho I wanted to go to in-patient and my t doc wanted me to go to, I didn't. I fought thru this.
If any of you came off this drug , how long did it take you to sort of feel balanced again and get off that rocky boat.
By Tired Hyena
Hi, names Hibiki. Ive been struggling for 7+ years with Trichotillomania, Depression, ADD, Anxiety (agoraphobia , panic disorder, disassociation, etc), OCD (obsessive thoughts). im currently on so many meds due to my age (17) (no narcotics due to me being underage.) and my insurance being the shittiest ever. Im currently taking regularly:
ive ran out of all options for medications so they threw me on effexor and although my anxiety has been absolutely crucial this past year and a half (3 attacks lasting 1 month +) ive noticed a strange effect pop up these last few days.
So currently I feel like im here but not here. Like everything looks weird, almost like im watching life go by through a screen. Im unable to fully concentrate on anything and i just feel exhausted. I feel like im not here but i know i am. Semi like a zombie,? Its kinda like disassociating but with my eyes. Everyone i know just looks different and everything is just strange,.. i was holding my baby brother and didnt feel like i actually was? I was talking and walking and id just suddenly stop and space out. Everything just feels distant. It also comes in waves, i will feel normal for a bit and then WHAM it attacks me from around the corner just like my panic attacks.
I literally cannot explain what i feel but what is this?? Anyone else kinda feel the same??
the thing is a month ago my doctor prescribed me Effexor and she told me it would take a month to get in my system, and i feel like this is a negitive effect from it. Including my memory loss . And all ive heard is negitive reviews. So im starting to panic, like horribly. Im scared im going to feel like this forever and idk what to do? Im an artist and i can no longer draw due to this and its making me worry.
Since Trintillex had absolutely no effect (on my anhedonia), my pdoc suggested Effexor. I'm very wary about Effexor due to the horrible withdrawals I had with Cymbalta 10 years ago. I don't remember it helping me much, not worth the withdrawals. If I missed 1 dose by mistake, I would be a trembling mess with full-on brain zaps, anxiety, crying spells, the works...
I have tried all of the SSRI's and most make me numb, tired & kill libido. These meds help acute depression, but what about for stable-ongoing low mood-anhedonia? Like when you feel no excitement/joy in anything?
Effexor has an even shorter half-life than Cymbalta, which worries me. Question: Will Effexor help symptoms of anhedonia, low mood, low motivation? What was the main difference you felt between the two? (did they feel relatively the same, or did one work much better with less/different side effects??)